# SDR DALA2024061306066

- Difficulty date: June 7, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 78,961 hours, 10,156 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Dampener
- Part number: UNKNOWN
- Condition: Faulted
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 WHILE PERFORMING SCV WALK AROUND FOUND RIGHT WING OUTBOARD AILERON OSCILATING. CORRECTIVE ACTION: SERVO CONTROL DAMPNER REPLACED. (5947774)
